# SDR SIMA20150104016

- Difficulty date: January 4, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 29,213 hours, 25,467 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523110401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT COCKPIT FRAME NR 10,  BELOW THE DV WINDOW STRUCTURE, HAS A 1 1/2 INCH CRACK.  R & R RT COCKPIT FRAME NR 10 BELOW DV WINDOW IAW SRM 51-40-02.
